Alert archive / California / Wind Advisories in 2006

Wind Advisory 50, NWS Los Angeles, CA

November 4, 2006

NWS Los Angeles, CA issued this wind advisory at Nov 4, 2006, 4:06 AM PST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2006, 4:06 AM PST (12:06 UTC)
Expired
Nov 6, 2006, 11:08 AM PST
In force
55 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 041206
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
406 AM PST SAT NOV 4 2006

...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES...

.STRONG HIGH PRESSURE BUILDING INTO NORTHERN AND CENTRAL
CALIFORNIA HAS CAUSED A SHARP NORTH TO SOUTH PRESSURE GRADIENT TO
DEVELOP ACROSS SOUTHWESTERN CALIFORNIA. THIS WILL CAUSE STRONG
AND GUSTY NORTHWEST TO NORTH WINDS TO BECOME WIDESPREAD ACROSS
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING...
WITH THE STRONGEST WINDS NEAR THE INTERSTATE 5 CORRIDOR. STRONG
AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE INTO SUNDAY
AFTERNOON...WITH WIND SPEEDS AVERAGING 25 TO 40 MPH...WITH
FREQUENT GUSTS OVER 50 MPH. WINDS ARE EXPECTED TO DECREASE
SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY
INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING AS WINDS
SHIFT TO A MORE NORTHEASTERLY DIRECTION.

STORNG AND GUSTY NORTH WINDS ARE EXPECTED TO BECOME FAIRLY
WIDESPREAD IN THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE
ADJACENT SOUTH COAST OF SANTA BARBARA BELOW PASSES AND CANYONS. 
WIND ADVISORIES MAY HAVE TO BE EXPANDED TO INCLUDE THOSE AREAS
FOR TONIGHT. 

CAZ053-054-041815-
/O.NEW.KLOX.WI.Y.0050.061104T1206Z-061105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
406 AM PST SAT NOV 4 2006

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT
GUSTS OVER 50 MPH ARE EXPECTED IN THE ADVISORY AREA THROUGH EARLY
SUNDAY AFTERNOON. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING
SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE
SUNDAY NIGHT INTO MONDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER
OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

BRUNO/KAPLAN
8 follow-up statements
000 
WWUS76 KLOX 041820
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1020 AM PST SAT NOV 4 2006

...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE FOR THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS HAVE DEVELOPED OVER THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS A NORTH-SOUTH SURFACE
PRESSURE GRADIENT CONTINUES TO TIGHTEN. WINDS MAY DECREASE
SLIGHTLY AFTER NOON AND SOME LOCATIONS WILL DROP BELOW ADVISORY
CRITERIA...BUT WINDS WILL INCREASE AGAIN AFTER DUSK AS LOCAL
DRAINAGE WINDS ESTABLISH AND ENHANCE THE NORTHERLY FLOW PROVIDED
BY A BUILDING STRONG HIGH PRESSURE. WINDS ARE EXPECTED TO DECREASE
SOMEWHAT DURING SUNDAY AFTERNOON AND EVENING...BUT WILL LIKELY
INCREASE AGAIN LATE SUNDAY NIGHT INTO MONDAY MORNING. IN
ADDITION...THE WIND WILL SHIFT TO A NORTHEAST DIRECTION AND WIND
ADVISORIES MAY NEED TO BE EXTENDED AND EXPANDED TO THE LOS ANGELES
AND VENTURA COUNTY VALLEY AND COASTAL SECTIONS.

CAZ053-054-050230-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1020 AM PST SAT NOV 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN THE LOS ANGELES/OXNARD AREA HAS
CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY.
THIS ADVISORY MAY NEED TO BE EXTENDED AS STRONG AND GUSTY WINDS
MAY PERSIST INTO MONDAY MORNING.

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS
OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH EARLY
SUNDAY AFTERNOON. WINDS MAY BE STRONGEST AND GUSTY ALONG THE I-5
CORRIDOR IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN
JOAQUIN VALLEY. WINDS MAY LIGHTEN SOME THIS AFTERNOON AND SOME
AREAS MAY DROP BELOW ADVISORY LEVELS...BUT WINDS ARE EXPECT TO
INCREASE AGAIN AFTER DUSK AS LOCAL DRAINAGE WINDS ESTABLISH.

WIND WILL LIGHTEN AND DECREASE SOME AGAIN ON SUNDAY...BUT UPPER-
LEVEL REINFORCEMENT IS EXPECTED TO ARRIVE ON SUNDAY NIGHT...SHIFTING
THE WINDS TO THE NORTHEAST. THIS ADVISORY MAY NEED TO EXTENDED
UNTIL MONDAY MORNING AS A RESULT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

HALL
000 
WWUS76 KLOX 050506
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
906 PM PST SAT NOV 4 2006

...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE FOR THE MOUNTAINS OF
LOS ANGELES AND VENTURA COUNTIES...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS CAN BE EXPECTED OVER
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT AND
SUNDAY. WINDS ARE EXPECTED TO DECREASE SOMEWHAT DURING SUNDAY
AFTERNOON AND EVENING...BUT WILL LIKELY INCREASE AGAIN LATE SUNDAY
NIGHT INTO MONDAY MORNING. IN ADDITION... THE WIND WILL SHIFT TO A
NORTHEAST DIRECTION AND WIND ADVISORIES MAY NEED TO BE EXTENDED
AND EXPANDED TO THE LOS ANGELES AND VENTURA COUNTY VALLEY AND
COASTAL SECTIONS.

CAZ053-054-051200-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
906 PM PST SAT NOV 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS
OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH EARLY SUNDAY
AFTERNOON. WINDS MAY BE STRONGEST AND GUSTY ALONG THE I-5 CORRIDOR
IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN JOAQUIN
VALLEY. 

WIND WILL LIGHTEN AND DECREASE SOME ON SUNDAY...BUT UPPER LEVEL
REINFORCEMENT IS EXPECTED TO ARRIVE ON SUNDAY NIGHT...SHIFTING THE
WINDS TO THE NORTHEAST. THIS ADVISORY MAY NEED TO EXTENDED UNTIL
MONDAY MORNING AS A RESULT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 051144
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
344 AM PST SUN NOV 5 2006

...STRONG AND GUSTY WINDS CONTINUE OVER THE MOUNTAINS OF LOS
   ANGELES AND VENTURA COUNTIES...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVER THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS
AFTERNOON. LATER TONIGHT THE WINDS WILL SHIFT TO THE NORTHEAST AND
WILL INCREASE THROUGH AND BELOW FAVORED NORTHEAST ORIENTED PASSES
AND CANYONS. SOME OF THESE WINDS WILL SPILL INTO THE VALLEYS OF
LOS ANGELES AND VENTURA COUNTIES.

CAZ053-054-051745-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061105T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
344 AM PST SUN NOV 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH FREQUENT GUSTS
OVER 50 MPH ARE EXPECTED OVER THE ADVISORY AREA THROUGH MID
AFTERNOON. THE STRONGEST WINDS ARE FORECAST ALONG THE I-5
CORRIDOR IN LOS ANGELES COUNTY BETWEEN SANTA CLARITA AND THE SAN
JOAQUIN VALLEY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHEN DRIVING.

$$

ASR
000 
WWUS76 KLOX 051746
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
946 AM PST SUN NOV 5 2006

...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA
COUNTY MOUNTAINS THROUGH MONDAY...

.STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO
CONTINUE OVER THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THROUGH
MIDDAY MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT
BASIN. CURRENTLY...SANTA ANA WINDS HAVE DROPPED BELOW ADVISORY
LEVELS IN MOST AREAS...BUT AS LOCAL DRAINAGE WINDS ESTABLISH
TONIGHT...WINDS WILL INCREASE ABOVE ADVISORY LEVELS AS LOCAL
DRAINAGES COMBINE WITH THE UPPER-LEVEL SUPPORT. STRONG WINDS ARE
STILL POSSIBLE FOR THE VALLEYS OF LOS ANGELES AND VENTURA
COUNTY...BUT OFFSHORE WINDS WILL BE LOCALIZED TO THE MORE WINDY SPOTS
IN THE SOUTHLAND. THESE WOULD INCLUDE NARROW CANYONS AND PASSES
WITH A NORTHEAST TO SOUTHWEST ORIENTATION.

CAZ053-054-060000-
/O.EXT.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
946 AM PST SUN NOV 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN THE LOS ANGELES/OXNARD AREA HAS
EXTENDED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS UNTIL 12 PM PST MONDAY.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH FREQUENT
GUSTS OVER 50 MPH ARE EXPECTED TO CONTINUE OVER THE ADVISORY AREA
THROUGH MONDAY. WINDS HAVE BECOME LOCALIZED THIS AFTERNOON THROUGH
THE CANYONS AND PASSES...BUT AS HIGH PRESSURE BUILD OVER THE
GREAT BASIN TONIGHT AND THE UPPER-LEVEL SUPPORT ARRIVES ON THE
WINDWARD SIDE OF THE MOUNTAINS...SANTA ANA WINDS WILL STRENGTHEN
ONCE AGAIN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHEN DRIVING.

$$

HALL
000 
WWUS76 KLOX 060005
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
405 PM PST SUN NOV 5 2006

...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA
COUNTY MOUNTAINS THROUGH MONDAY...

.STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE
OVER THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH
MIDDAY MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT
BASIN. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST
AREAS THIS AFTERNOON...NORTHEAST CANYON WINDS WILL INCREASE AGAIN
THIS EVENING WITH LOCAL GUSTS TO 50 MPH POSSIBLE LATER TONIGHT.
THE STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND
CANYONS. 

CAZ053-054-060615-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
405 PM PST SUN NOV 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH
WITH FREQUENT GUSTS OVER 50 MPH THIS EVENING AND CONTINUE OVER THE
ADVISORY AREA THROUGH MONDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHEN DRIVING.

$$

SIRARD
000 
WWUS76 KLOX 060552
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
952 PM PST SUN NOV 5 2006

...STRONG OFFSHORE FLOW IS EXPECTED OVER LOS ANGELES AND VENTURA
COUNTY MOUNTAINS THROUGH MONDAY...

.STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED OVER THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT THROUGH
NOON MONDAY AS SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT
BASIN. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST
AREAS THIS EVENING...NORTHEAST CANYON WINDS WILL INCREASE AGAIN
OVERNIGHT WITH LOCAL GUSTS TO 50 MPH POSSIBLE LATER TONIGHT. THE
STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS.

CAZ053-054-061200-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
952 PM PST SUN NOV 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST MONDAY. 

AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH
THROUGH PASSES AND CANYONS WITH LOCAL GUSTS OVER 50 MPH OVERNIGHT
AND CONTINUE THROUGH NOON MONDAY. WINDS WILL DIMINISH TO BELOW
ADVISORY LEVELS MONDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHEN DRIVING.

$$

SIRARD
000 
WWUS76 KLOX 061152
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
352 AM PST MON NOV 6 2006

...STRONG OFFSHORE FLOW WILL CONTINUE OVER THE LOS ANGELES AND
   VENTURA COUNTY MOUNTAINS THIS MORNING...

.STRONG AND GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED OVER THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH NOON. THE
STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS.

CAZ053-054-062000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
352 AM PST MON NOV 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH
THROUGH PASSES AND CANYONS WITH LOCAL GUSTS OVER 50 MPH AND
CONTINUE THROUGH NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GREATER OR
GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHEN DRIVING.

$$

ASR
000 
WWUS76 KLOX 061908
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1108 AM PST MON NOV 6 2006


CAZ053-054-062015-
/O.CAN.KLOX.WI.Y.0050.000000T0000Z-061106T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1108 AM PST MON NOV 6 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 9:30 PM PST, 6 hours 36 minutes earlier.

Area forecast discussion, Nov 3, 9:30 PM PST, 6 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 PM PST FRI NOV 3 2006

.SHORT TERM (TONIGHT-MON)...MARINE LAYER NEAR 1000 TO 1300 FT DEEP.
LOW CLOUDS HAVE MOVED INTO THE CENTRAL COAST AND SANTA YNEZ
VALLEY...WITH PATCHY DENSE FOG AS WELL. LOW CLOUDS HAVE FORMED OVER
THE L.A. COAST AND SHOULD MOVE UP THE COAST TO VTU COUNTY OVERNIGHT
AND INLAND SOME. LOW CLOUDS MAY HAVE A HARD TIME MOVING TO THE SBA S
COAST AS OFFSHORE WINDS CONTINUE THERE THIS EVENING WITH A MODERATE
SUNDOWNER. CLOUDINESS WAS ALSO DEVELOPING OVER THE N SLOPES OF
VTU/L.A. MOUNTAINS AND OVER INTERIOR PORTIONS OF SLO/SBA COUNTIES.
ELSEWHERE MOSTLY CLEAR SKIES SHOULD PREVAIL OVERNIGHT.

BROAD WNW FLOW ALOFT OVER THE DISTRICT WILL CONTINUE ON SAT THEN A
BROAD UPPER RIDGE WILL DEVELOP ALONG AND OFF THE CENTRAL AND SRN CA
COAST SUN THRU MON. DRY WEATHER WILL PREVAIL OVER THE DISTRICT THRU
THE PERIOD. IT LOOKS LIKE A GOOD NORTHERLY GRADIENT CAN BE EXPECTED
OVER SBA THRU L.A. COUNTIES LATE SAT AND SAT NIGHT WITH WIND
ADVISORIES NOT OUT OF THE QUESTION FOR THE SBA S COAST AND THE I-5
CORRIDOR OF NWRN L.A. COUNTY DURING THAT TIME AS GUSTY N TO NW WINDS
ARE EXPECTED. IT LOOKS LIKE A NICE WARMING TREND WILL OCCUR OVER THE
REGION SAT THRU MON WITH HI TEMPS REACHING WELL ABOVE NORMAL IN MANY
AREAS BY MON AFTERNOON...EVEN TO THE COASTAL AREAS AS GOOD OFFSHORE
GRADIENTS DEVELOP.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (TUE-FRI)...WARM TEMPERATURES WILL PERSIST INTO TUESDAY
WITH MORE GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS. ON
WEDNESDAY...MUCH COOLER TEMPERATURES ARE FORECAST AS ANOTHER TROUGH
PUSHES SE ACROSS NORTHERN CALIFORNIA AND INTO SOUTHERN NEVADA. LOWER
HEIGHTS PLUS ONSHORE FLOW WILL CAUSE HIGH TEMPERATURES TO PLUMMET AT
LEAST 10 TO 15 DEGREES FROM THE HIGHS ON TUESDAY. A FEW SHOWERS MAY
BE POSSIBLE WITH THE SYSTEM AND LATER SHIFTS MAY WANT TO CONSIDER
POPS FOR THE WEDNESDAY NIGHT INTO EARLY THURSDAY TIME FRAME. MORE
GUSTY NORTHERLY WINDS CAN BE EXPECTED IN THE WAKE OF THE TROUGH LATE
THURSDAY NIGHT. ON FRIDAY WE MAY SEE ANOTHER OFFSHORE EVENT WITH
GUSTY NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS IN THE
MORNING.

&&

.AVIATION...IFR CONDITIONS WILL PERSIST OVER THE CENTRAL COAST INTO
SAT MORNING THEN IMPROVE TO VFR BY SAT AFTERNOON AS THE LOW CLOUDS
DISSIPATE. MVFR CIGS LIKELY AT KPRB OVERNIGHT INTO SAT MORNING...
WITH MAINLY MVFR CIGS FOR KLAX AND KLGB. SOME LOW CLOUDS WITH MVFR
CIGS WILL BE POSSIBLE LATER TONIGHT AT KOXR...KBUR...AND KVNY AS
WELL. ALL THE CLOUDS SHOULD CLEAR AWAY BY SAT AFTERNOON WITH
GENERALLY VFR CONDITIONS IN THE AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...SIRARD/SWEET
AVIATION...SIRARD
Hazardous weather outlook, Nov 3, 6:00 AM PST, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST FRI NOV 3 2006

CAZ034>041-044>047-051>054-059-087-088-041400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST FRI NOV 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...THERE WILL BE AREAS OF DENSE FOG IN THE VALLEYS
OF LOS ANGELES COUNTIES THROUGH MID MORNING...WITH VISIBILITIES ONE
QUARTER MILE OR LESS. ELSEWHERE...LOCAL DENSE FOG WILL AFFECT
THE VALLEYS OF VENTURA COUNTY...COASTAL SECTIONS OF SAN LUIS OBISPO
AND WESTERN SANTA BARBARA COUNTIES...THE SANTA YNEZ VALLEY...AND
THE SALINAS VALLEY THROUGH MID MORNING.

AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH LOCAL GUSTS
OVER 40 MPH WILL AFFECT THE MOUNTAINS OF SANTA BARBARA AND THE SOUTH
COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS EARLY THIS
MORNING...AND AGAIN THIS EVENING THROUGH MUCH OF TONIGHT. GUSTY
WINDS ARE ALSO EXPECTED IN THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES THROUGH TONIGHT...PARTICULARLY NEAR THE INTERSTATE 5
CORRIDOR.

* DENSE FOG ADVISORY.........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED ACROSS THE MOUNTAINS OF
SANTA BARBARA AND THE SOUTH COAST OF SANTA BARBARA COUNTY SATURDAY
THROUGH SUNDAY MORNING...WITH THE STRONGEST WINDS THROUGH AND BELOW
PASSES AND CANYONS SATURDAY EVENING THROUGH EARLY SUNDAY MORNING.
IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...GUSTY
NORTHWEST WINDS ARE EXPECTED SATURDAY THROUGH SUNDAY...WITH THE
STRONGEST WINDS NEAR THE INTERSTATE 5 CORRIDOR.

WINDS WILL SHIFT TO A MORE NORTHEASTERLY DIRECTION SUNDAY NIGHT
AND MONDAY...WITH GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS
ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA
COUNTIES. IT WILL ALSO BECOME VERY DRY AND WARM ON MONDAY...WITH
INCREASING FIRE DANGER...POSSIBLY NEAR CRITICAL LEVELS. WARM AND DRY
CONDITIONS ARE EXPECTED TO CONTINUE INTO TUESDAY...BUT WINDS SHOULD
NOT BE AS STRONG MONDAY NIGHT AND TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BRUNO

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.